MAUDE Adverse Event Report: MEDTRONIC EATONTOWN MAGNIFUSE BONE GRAFT; FILLER, BONE VOID, CALCIUM COMPOUND

MEDTRONIC EATONTOWN MAGNIFUSE BONE GRAFT; FILLER, BONE VOID, CALCIUM COMPOUND
Catalog Number 7509215
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction (2414)
Date of Event 10/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical review: as per hcp review this likely not due to the implanted human tissue, but the allergy tests will be the final determinant.Manufacturing assessment review: it should be noted that (b)(4) (7509215) was involved in a non-conformance in which the product was reacted in a room where a table was pulled away from the wall, breaking the silicon seal.This batch was not associated with any other non-conformances.Lab results (sterility, endotoxin, and moisture analysis) passed and all environmental monitoring samples met specification for part# 7509215, serial# (b)(4).Lab results documentation was reviewed and no abnormalities were noted.Donor file & donor eligibility records- tros confirming all recovery processes for the donors associated with the products from this complaint are compliant, and there were no other reports of adverse reactions involving tissues from these donors.Doctor has reviewed the donor chart and, in his opinion, nothing in the donor record would have caused an untoward event once transplanted.As long as there are no deviations on our end, the adverse event was not caused by donor tissues as received, processed, stored and distributed by us.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Although it is unknown if the device contributed to the reported event, we are filing this mdr for notification purposes.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent transforaminal lumbar interbody fusion (tlif) at l1-l4 due to back and radicular pain.Po st-op, although the patient has done well from a back pain and radicular pain standpoint, she has had hives (an allergic reaction) intermittently since her implantation.Patient does have a latex allergy, but was not knowingly exposed to latex during her surgery.

Brand Name
MAGNIFUSE BONE GRAFT
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
MEDTRONIC EATONTOWN
201 industrial way west
eatontown NJ 07724
MDR Report Key7298642
Report Number2246640-2018-00004
Device Sequence Number1827447
Product Code MQV
UDI-Device Identifier00613994986559
UDI-Public00613994986559
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K082615
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2018
Device Catalogue Number7509215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2018
Initial Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;